# SDR AALA202003309013

- Difficulty date: March 13, 2020
- Submitted: March 30, 2020
- Operation: Air carrier
- Aircraft: N124US
- Make and model: Airbus A320-214
- Aircraft serial: 1314
- Aircraft time: 57,284 hours, 27,754 cycles
- System (JASC): 5415 · Nacelle/Pylon, Attach Fittings
- Part: Attach Fitting
- Condition: Worn
- Location: Nr 2 Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: #2 ENGINE LEFT HAND THRUST REVERSER AFT HINGE ATTACHMENT POINT ON THE PYLON HAS EXCESSIVE PLAY / WEAR. REPLACED HINGE ATTACHMENT FITTING PER AMM 54-57-17.
